MAUDE Adverse Event Report: SYNTHES GMBH 10MM/130 DEG TI CANN TFNA 300MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 10MM/130 DEG TI CANN TFNA 300MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.051S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from india reports an event as follows: it was reported that on an unknown date in 2023, the tfna nail and blade in question got broken up.There were no reported adverse patient consequences.No further information is available.This report is for a 10mm/130 deg ti cann tfna 300mm/left ¿ sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3: event occurred on an unknown date in 2023.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.D10: date of concomitant therapy is an unknown date in 2023.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Manufacturing location: monument.Manufacturing date: 16-apr-2021.Expiration date: 01-apr-2031.Part number: 04.037.051s, 10mm/130 deg ti cann tfna 300mm/left ¿ sterile.Lot number: 108p260 (sterile).Lot quantity: (b)(4).Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 84p3474.Lot quantity: (b)(4).Part number: 04.037.912.4, wave spring, shim ended.Lot number: 77p1361.Lot quantity: (b)(4).Part number: 04.037.942.2, lock prong 130 degree, tfna.Lot number: 70p8788.Lot quantity:(b)(4).Part number: 21127, timoagri16.00.Lot number: 58p1389.Lot quantity: (b)(4).The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the tfna fem nail ø10 le 130° l300 timo15, was broken at the proximal end.It appears the fracture originated at the helical blade mating hole.The broken fragment was returned for evaluation.Based on the observed condition of the device, the investigation was able to confirm the reported event.No other problem identified.A dimensional inspection was not performed as it is not applicable to the complaint condition.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the tfna fem nail ø10 le 130° l300 timo15 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 300MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17335327
Report Number8030965-2023-08852
Device Sequence Number12423852
Product Code HSB
UDI-Device Identifier10886982096074
UDI-Public(01)10886982096074
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.051S
Device Catalogue Number04.037.051S
Device Lot Number108P260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA HELICAL BLADE PERF L85 TAN
Patient SexUnknown